Contemporary Mathematics, Volume 3 Issue 1 (2022), 1-80 < Previous vol / issue Next vol/issue >
This issue is in progress but contains articles that are final and fully citable.
On the Power of Standard Information for Tractability for L₂- Approximation in the Randomized Setting
by Lu Wanting,Wang Heping
Abstract: We study the approximation of multivariate functions from a separable Hilbert space in the randomized setting with the error measured in the weighted L2 norm. We consider algorithms that use standard ...
Open Access Research Article PDF
On Simon's Conjecture
by Gitik Rita
Abstract: We prove Simon's conjecture for 3-manifolds....
Open Access Research Article PDF
A Mathematical Approach Towards Random Road Profile Generation Based on Chaotic Signals of Chua's Circuit
by Milani Sina,Momtaz Aidin,Amini Sarah,Amini Kasra ,Sadeghi Shekoufeh,Qoreishi Ehsan,Haddadian Sanaz
Abstract: In response to application demands in vehicle dynamics and control, traffic engineering, urban planning, and logistics, the generation of an adequate artificial road profile in terms of the diversity ...
Open Access Research Article PDF
The Impact of Media Coverage on Obesity
by Bernard Séverine,Cesar Ténissia, Pietrus Alain
Abstract: In this paper, we develop a deterministic compartmental model for the obesity dynamics. Contrary to other contributions on this subject we explore the impact of the media on the spreading of this phen...
Open Access Research Article PDF
Explicit Solution for a Family of Hermann Riccati Differential Equations
by Ritelli Daniele
Abstract: This paper deals with a parametric family of ordinary differential equations originated by an ancient geometric problem posed in 1719 by the Swiss mathematician Jakob Hermann (1678-1733) and partially...
Open Access Research Article PDF